It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Lyme Disease Board Index
Pages: 1Showing 1 - 14 of 14 for acidophilus tetracycline. (0.003 seconds)


... Hi Tom. I have always heard you should wait at least two hours before or afte taking the antibiotic to take the acidophilus. Make sure you buy a high quality acidophilus. Tetracycline can cause some people to become nauseous. (6 replies)
... So I'm starting 500mg of tetracycline today and my LLMD told me to take acidophilus an hour afterwards to help combat antibiotic associated diarrhea. ... (6 replies)
... I was told by my LLMD to take 20 BILLION of acidophilus a day.... I take ten billion in the morning 3 hours before I take my antibiotics then I take more antibiotics around 7pm... ... (6 replies)

... I could swear an hour or so after taking the tetracycline for the first time my "headaches" got worse and my legs started to ache more than usual... ... (6 replies)
... one hour after every dose of tetracycline and that worked good for me in preventing antibiotic associated diarrhea... ... (0 replies)
... The Abx might cause GI problems so, drink milk, eat lots of salads with low cal dressing, avoid sweets, and take yogurt and acidophilus regularly. Ibprophen is useful for pain management. ... (1 replies)
... My new Lymes doc put me on Minocycline in the hope it'd not trigger such a reaction. Poof, in ONE day, the rash returned. We're thinking I'm allergic to all the tetracycline drugs. Oh no! ... (9 replies)
... My new Lymes doc put me on Minocycline in the hope it'd not trigger such a reaction. Poof, in ONE day, the rash returned. We're thinking I'm allergic to all the tetracycline drugs. Oh no! ... (9 replies)
... My new Lymes doc put me on Minocycline in the hope it'd not trigger such a reaction. Poof, in ONE day, the rash returned. We're thinking I'm allergic to all the tetracycline drugs. Oh no! ... (13 replies)
... My new Lymes doc put me on Minocycline in the hope it'd not trigger such a reaction. Poof, in ONE day, the rash returned. We're thinking I'm allergic to all the tetracycline drugs. Oh no! ... (22 replies)
... My new Lymes doc put me on Minocycline in the hope it'd not trigger such a reaction. Poof, in ONE day, the rash returned. We're thinking I'm allergic to all the tetracycline drugs. Oh no! ... (7 replies)
... Hi SpreadItAround--Herxing is a bummer, isn't it? Sorry to hear your headaches got worse. Don't give up. You will herx after you take the abx because it's killing the lyme and that's what causes the herx. An hour after taking the meds sounds about right for the reaction to start. Hang in there, it will get better. (6 replies)
... Certainly is possible. About the acidophilis--Get high quality , refrigerated, entrin coated acidophilis. Take a few billion. (dont freak--it's just a couple of good pills) Take them at least one hour before or two hrs after your meds. Listen to the pharmacist. They are really drug side effect experts. You could play around with eating closer to med time and see tho. Up your... (6 replies)
... do you go to dr h in hyde park? (6 replies)


Associated Tags: benicar, cefzil, doxycycline, minocycline, tetracycline

Pages: 1

All times are GMT -7. The time now is 05:24 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!